Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 61, NWS Cleveland, OH

June 17, 2014Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 17, 2014, 9:00 PM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 9:00 PM EDT (01:00 UTC)
Expired
Jun 17, 2014, 10:00 PM EDT
In force
60 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 130 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:25 PM EDTHAIL 1Meadville, PA
Jun 17, 9:30 PM EDTTSTM WND DMGMeadville, PANUMEROUS TREES DOWN IN AND AROUND MEADVILLE...INCLUDING PETTIS AND KANTZ ROADS IN EAST FAIRFIELD TOWNSHIP...VERNON TOWNSHIP...AND HIGHWAY 27 NEAR TOWNLINE ROAD IN WEST MEAD TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 6:51 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 1.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
521 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WUUS51 KCLE 180100
SVRCLE
OHC007-PAC039-049-180200-
/O.NEW.KCLE.SV.W.0061.140618T0100Z-140618T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
900 PM EDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ASHTABULA COUNTY IN NORTHEAST OHIO
  CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
  SOUTHWESTERN ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 1000 PM EDT

* AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED BETWEEN
  ASHTABULA AND CONNEAUT...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEADVILLE...
  ALBION...
  LINESVILLE...
  EDINBORO...
  CAMBRIDGE SPRINGS...
  TITUSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4161 7962 4161 7982 4159 7984 4157 7988
      4149 7998 4175 8079 4183 8079 4195 8066
      4198 8056 4178 7961 4162 7961
TIME...MOT...LOC 0100Z 284DEG 40KT 4189 8054

$$

KOSARIK
2 follow-up statements
078 
WWUS51 KCLE 180136
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
936 PM EDT TUE JUN 17 2014

OHC007-PAC049-180142-
/O.CAN.KCLE.SV.W.0061.000000T0000Z-140618T0200Z/
ASHTABULA OH-ERIE PA-
936 PM EDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHTABULA COUNTY
IN NORTHEAST OHIO...AND SOUTHWESTERN ERIE COUNTY IN NORTHWEST
PENNSYLVANIA IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT 
WEDNESDAY MORNING FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4162 7961 4161 7962 4161 7982 4159 7984
      4149 7999 4167 8052 4185 8052 4185 8022
      4185 8021 4185 8013 4178 7961
TIME...MOT...LOC 0132Z 284DEG 40KT 4180 8008

$$

PAC039-180200-
/O.CON.KCLE.SV.W.0061.000000T0000Z-140618T0200Z/
CRAWFORD PA-
936 PM EDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA...

AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH FROM NEAR LINESVILLE 
AND MEADVILLE. THE STORMS WERE MOVING EAST SOUTHEAST AT 40 MPH. 

* LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...MEADVILLE...LINESVILLE AND CAMBRIDGE SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. SEEK SHELTER INSIDE NOW AND STAY AWAY 
FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4162 7961 4161 7962 4161 7982 4159 7984
      4149 7999 4167 8052 4185 8052 4185 8022
      4185 8021 4185 8013 4178 7961
TIME...MOT...LOC 0132Z 284DEG 40KT 4180 8008

$$
347 
WWUS51 KCLE 180206
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 PM EDT TUE JUN 17 2014

PAC039-180211-
/O.EXP.KCLE.SV.W.0061.000000T0000Z-140618T0200Z/
CRAWFORD PA-
1006 PM EDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IN NORTHWEST
PENNSYLVANIA HAS EXPIRED...

THE STRONGEST STORMS HAVE MOVED OUT OF CRAWFORD COUNTY. SEVERAL 
THUNDERSTORMS REMAIN SOUTHEAST OF MEADVILLE. SMALL HAIL AND BRIEF 
GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE THROUGH ABOUT 1030 PM. 

HEAVY RAIN HAS OCCURRED ACROSS MUCH OF CRAWFORD COUNTY AND A FLOOD 
WARNING REMAINS IN EFFECT. BE ALERT FOR HIGH WATER. NEVER DRIVE INTO 
HIGH WATER OR ANY WATER RUNNING ACROSS A ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4162 7961 4161 7962 4161 7982 4159 7984
      4149 7999 4167 8052 4185 8052 4185 8022
      4185 8021 4185 8013 4178 7961
TIME...MOT...LOC 0136Z 284DEG 40KT 4179 8002

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:44 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 17, 7:44 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
744 PM EDT TUE JUN 17 2014

.SYNOPSIS...
A FRONTAL BOUNDARY NEAR LAKE ERIE WILL WAVER BACK AND FORTH ACROSS
THE FORECAST AREA THROUGH THE WEEKEND BEFORE THE FRONT FINALLY MOVES
OFF TO THE SOUTHEAST BY MONDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
THE CONVECTION THRU THIS EVENING SHOULD SETTLE DOWN ONCE THE SUN
SETS AND THE AIRMASS COOLS SOME AND STABILIZES.

THE NEXT WAVE OF LOW PRESSURE RIDES ALONG THE FRONT NORTH OF THE
AREA TONIGHT HELPING TO START PUSHING THE FRONT SOUTH TOWARD LAKE
ERIE. THE AIRMASS WILL REMAIN QUITE UNSTABLE OVERNIGHT. CONVECTION
ALONG THE FRONT AIDED BY WEAK UPPER ENERGY WILL SAG SOUTH AND SHOULD
START TO AFFECT AT LEAST THE NORTHERN PART OF THE AREA. SOME OF THE
STORMS COULD BE SEVERE WITH DAMAGING WINDS.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THE MODELS DIFFER ON WHETHER THERE WILL BE A LULL IN CONVECTION
DURING WED MORNING INTO EARLY AFTERNOON AFTER THE EARLY WAVE OF
ENERGY MOVES OFF TO THE EAST. WILL SHOW SOME DECREASE IN POPS FOR A
WHILE THEN RAMP THE POPS BACK UP AS DAYTIME HEATING CAUSES THE
AIRMASS TO BECOME EVEN MORE UNSTABLE.

WITH THE COLD FRONT SLOWLY SAGGING WELL DOWN THRU THE CWA BEFORE
STALLING BY THU EVE WILL KEEP THE POPS AT LEAST IN THE HIGH CHANCE
CATEGORY UNTIL SOME DRIER AIR STARTS TO PUNCH INTO THE NE BY LATE
THU. GOOD INSTABILITY AND SOME SHEAR SHOULD CONTINUE TO SUPPORT THE
POSSIBILITY OF SOME SEVERE STORMS.

THE UPPER ENERGY GETS STRETCHED OVER THE AREA THU NIGHT INTO EARLY
FRI LESSENING THE OVERALL CHANCE FOR TSRA. THE DRIER AIR IN THE NE
SHOULD KEEP THE THREAT FOR TSRA IN MAINLY THE SW HALF OF THE AREA.
WEAK UPPER RIDGING FLATTENS LATER FRI AND FRI NIGHT WHILE THE FRONT
LIFTS BACK NE. WILL SHIFT THE CHANCE FOR PRECIP BACK NE WITH THE
SHIFTING FOCUS.

WELL ABOVE NORMAL TEMPS WED WILL MODERATE BACK CLOSE TO NORMAL FOR
THU THRU FRI AS THE FRONT AND CLOUDS SETTLE BACK OVER THE AREA.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE RIDGE ALOFT IS PROGGED TO FLATTEN AND BECOME NORTHWEST BY THE
WEEKEND. THE UPPER LOW FROM THE ROCKIES IS PROGGED TO SLOWLY DROP
INTO THE DEVELOPING TROUGH ACROSS THE GREAT LAKES EARLY NEXT WEEK.
THE MODELS HAVE BEEN INCONSISTENT ON THE MOVEMENT AND STRENGTH OF
THE APPROACHING UPPER LOW.

A WEAKENING COLD FRONT MAY FINALLY FLUSH OUT THE STATIONARY BOUNDARY
ON SATURDAY. THERE IS SOME INDICATION THAT THE FRONT MAY GET THROUGH
EARLY IN THE DAY. NOT ENOUGH CONFIDENCE IN THE TIMING YET TO PROMISE
A DRY DAY.

A SERIES OF WEAK COLD FRONTS OR TROUGHS ARE LIKELY EARLY NEXT WEEK
AS THE FLOW ALOFT BECOMES NORTHWEST AND THE TROUGH DEEPENS. IT MAY
TAKE UNTIL TUESDAY OR WEDNESDAY NEXT WEEK FOR THE SURFACE HIGH TO
BUILD DOWN AND PUSH A DRIER AND STABLE AIR MASS AT WHICH POINT WE
COULD FINALLY TAKE THE CHANCE OF SHOWERS/STORMS OUT OF THE FORECAST.
THE CONVECTION WILL LIKELY BECOME MORE DIURNAL...MAINLY AFTERNOON
AND EVENING.

TEMPERATURES GO FROM A FEW DEGREES ABOVE NORMAL ON SATURDAY TO NEAR
NORMAL EARLY NEXT WEEK. DEWPOINTS SHOULD DROP BACK TO NEAR NORMAL
SO NOT AS HUMID.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
BEST CHANCE FOR CONVECTION IS FAR NORTHEAST OHIO AND NWRN PA THIS
EVENING. OTHERWISE VFR...ALTHOUGH WILL ALSO KEEP VCTS IN A FEW
LOCATIONS WEST INTO THE EVENING FOR CONVECTION IN NRN INDIANA.
OVERNIGHT EXPECT ANOTHER ROUND OF CONVECTION WILL LIKELY OCCUR
TOWARDS MORNING BUT PLACEMENT UNCERTAIN AT THIS TIME. SAME FOR
WEDNESDAY SO DID PUT IN VCTS ACROSS MUCH OF THE AREA.

.OUTLOOK...NON VFR LIKELY AT TIMES WEDNESDAY NIGHT THROUGH
SUNDAY IN SHOWERS AND THUNDERSTORMS AS WELL AS MORNING FOG/MIST.

&&

.MARINE...
THE SOUTH WIND/WAVES ON LAKE ERIE WERE HEADING TOWARD THE CANADIAN
SIDE OF THE LAKE. SHOWERS AND THUNDERSTORMS WILL BECOME MORE LIKELY
AS TIME GOES ON...ESPECIALLY LATER TONIGHT AND WEDNESDAY. MARINERS
WILL HAVE TO BE ALERT FOR THE CHANCE OF THUNDERSTORMS WITH STRONG
WINDS. THE GRADIENT WILL BE LIGHTER ON WEDNESDAY AND LOCAL LAKE
BREEZES ARE POSSIBLE. A WEAK COLD FRONT WILL DROP ACROSS THE LAKE BY
WEDNESDAY NIGHT AND THE FLOW WILL LIKELY COME AROUND FROM THE
NORTHEAST ON THURSDAY.

BY FRIDAY THE FRONT WILL LIKELY HEAD BACK NORTH AND WINDS MAY COME
BACK AROUND FROM THE SOUTH ALTHOUGH NOT A LOT OF CONFIDENCE IN THE
FORECAST POSITION OF THE FRONT LATER IN THE WEEK SO NOT A LOT OF
CONFIDENCE IN THE WIND DIRECTION FORECAST. WIND SPEEDS SHOULD
GENERALLY REMAIN LIGHT BUT THERE IS STILL THE RISK OF THUNDERSTORMS.
THE FLOW SHOULD COME AROUND MORE FROM THE WEST BY THIS WEEKEND AS
ANOTHER WEAK COLD FRONT CROSSES THE LAKE AND THERE WILL STILL BE A
CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...TK
MARINE...KOSARIK
Hazardous weather outlook, Jun 17, 7:45 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
745 PM EDT TUE JUN 17 2014

LEZ142>147-162>167-OHZ003-006>013-017>023-027>033-036>038-047-182345-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-LUCAS-
WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
745 PM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO MOVE ALONG A FRONTAL BOUNDARY ACROSS
THE FORECAST AREA TONIGHT. SOME OF THE STORMS MAY BE STRONG TO
SEVERE. THE GREATEST THREAT IS DAMAGING WINDS OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN LATE WEDNESDAY.
AGAIN THE GREATEST THREAT IS FROM DAMAGING WINDS OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-148-149-168-169-OHZ014-089-PAZ001>003-182345-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ASHTABULA INLAND-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
745 PM EDT TUE JUN 17 2014

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED TO MOVE ALONG A FRONTAL BOUNDARY ACROSS
THE FORECAST AREA TONIGHT. SOME OF THE STORMS MAY BE STRONG TO
SEVERE. THE GREATEST THREAT IS DAMAGING WINDS OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN LATE WEDNESDAY.
AGAIN THE GREATEST THREAT IS FROM DAMAGING WINDS OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE APPRECIATED.

In the hours before

Special weather statement, Jun 17, 6:38 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
638 PM EDT TUE JUN 17 2014

OHZ012-014-089-PAZ001>003-172345-
LAKE-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...JEFFERSON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
638 PM EDT TUE JUN 17 2014

STRONG THUNDERSTORMS OVER LAKE ERIE WILL CONTINUE TO MOVE EAST
SOUTHEAST ONTO LAND THIS EVENING. THESE THUNDERSTORMS ARE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 45 MPH AND SMALL HAIL.
LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THE THUNDERSTORMS AND
COULD LEAD TO LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE
AREAS. THERE IS A POSSIBILITY SOME OF THE THUNDERSTORMS WILL
INTENSIFY AND BECOME SEVERE. CHECK OUR WEBSITE OR NOAA WEATHER
RADIO FOR THE LATEST WATCHES AND WARNINGS.

SCHEPEL
Local storm report, Jun 17, 7:50 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
750 PM EDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             CRANESVILLE             41.90N 80.34W
06/17/2014  E1.00 INCH       ERIE               PA   TRAINED SPOTTER

0745 PM     HAIL             ASHTABULA               41.88N 80.80W
06/17/2014  E1.75 INCH       ASHTABULA          OH   TRAINED SPOTTER

&&

SCHEPEL
Local storm report, Jun 17, 8:06 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
806 PM EDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             ALBION                  41.89N 80.36W
06/17/2014  E1.75 INCH       ERIE               PA   911 CALL CENTER

&&

SCHEPEL
Local storm report, Jun 17, 9:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
900 PM EDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 SW CONNEAUTVILLE      41.74N 80.40W
06/17/2014  E0.75 INCH       CRAWFORD           PA   TRAINED SPOTTER

0840 PM     HAIL             SAEGERTOWN              41.71N 80.14W
06/17/2014  E0.75 INCH       CRAWFORD           PA   TRAINED SPOTTER

0845 PM     HAIL             MEADVILLE               41.65N 80.15W
06/17/2014  E1.00 INCH       CRAWFORD           PA   TRAINED SPOTTER

&&

SCHEPEL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:21 PM EDTTornado WarningCLECrawford39 min
Jun 17, 9:38 PM EDTAreal Flood WarningCLECrawford, Erie6 hr
Jun 18, 7:48 AM EDTFlash Flood WarningCLECrawford6 hr
Jun 18, 6:01 PM EDTSevere Thunderstorm WarningCLECrawford59 min
Jun 18, 6:13 PM EDTFlash Flood WarningCLECrawford6 hr
Jun 18, 7:02 PM EDTSevere Thunderstorm WarningCLECrawford43 min
Jun 18, 7:58 PM EDTSevere Thunderstorm WarningCLECrawford, Erie62 min
Jun 17, 8:01 PM EDTSpecial Marine WarningCLE89 min
Jun 17, 10:21 PM EDTSpecial Marine WarningCLE84 min
Jun 17, 10:30 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake60 min
Jun 18, 2:20 AM EDTAreal Flood AdvisoryCLEMahoning, Portage, Stark, Summit6 hr
Jun 18, 4:54 AM EDTAreal Flood WarningCLEStark, Summit10 hr
Jun 18, 11:21 AM EDTRiver Flood WarningCLEStark34 hr
Jun 18, 3:32 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull43 min
Jun 18, 3:45 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood60 min
Jun 18, 3:47 PM EDTSpecial Marine WarningCLE118 min
Jun 18, 4:44 PM EDTSevere Thunderstorm WarningCLELucas, Wood61 min
Jun 18, 4:53 PM EDTSevere Thunderstorm WarningCLEOttawa52 min
Jun 18, 5:23 PM EDTSevere Thunderstorm WarningCLEHuron52 min
Jun 18, 5:45 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wyandot45 min
Jun 18, 5:46 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Trumbull59 min
Jun 18, 5:48 PM EDTSevere Thunderstorm WarningCLELorain, Medina42 min
Jun 18, 5:54 PM EDTSpecial Marine WarningCLE2 hr
Jun 18, 5:57 PM EDTSevere Thunderstorm WarningCLEErie, Lorain48 min
Jun 18, 6:11 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit49 min
Jun 18, 6:21 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca39 min
Jun 18, 6:29 PM EDTSevere Thunderstorm WarningCLECuyahoga46 min
Jun 18, 6:36 PM EDTSevere Thunderstorm WarningCLETrumbull39 min
Jun 18, 6:45 PM EDTAreal Flood AdvisoryCLELorain6 hr
Jun 18, 7:10 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake65 min
Jun 18, 7:14 PM EDTSevere Thunderstorm WarningCLEPortage, Trumbull61 min
Jun 18, 7:16 PM EDTSpecial Marine WarningCLE89 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.